Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes ringing in the ears along with low grade headache?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2053 Questions
Question
Hello Dr. XXXXXXX
I went to see a doctor just after I got your last email for ringing in my left ear.
My primary care physician couldn’t determine what was causing it so he referred me to an ear, nose, throat specialist. The earliest appointment I could get was Dec. 8.
I currently still have the symptoms. Ringing in my left ear and pressure or fullness in the head with low grade headache. Three weeks now and it hasn’t improved.
So that’s where I’m at now.
Fri, 4 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Neeraj Kumar 4 hours later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
You should take flunarizine or cinnarizine for vertigo and dizziness.
Take timely food.Adequate sleep and rest.
Examination by an ENT specialist.
If evaluation by a physician is normal then nothing serious.
Get back again after consultation.
Regards
Dr N Kumar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor